Numerical solutions of the current distribution in superconducting cables

Share/Save/Bookmark

Hartmann, R.A. and Rem, P.C. and Klundert van de, L.J.M. (1987) Numerical solutions of the current distribution in superconducting cables. IEEE Transactions on Magnetics, 23 (2). pp. 1584-1587. ISSN 0018-9464

[img]
Preview
PDF
269Kb
Abstract:Superconducting cables are described by current sheets using the continuum model of W. Carr Jr. [1] and assuming an anisotropic conductivity. Two different situations are considered: a) finite length of cable in spatially independent magnetic field; b) infinitely long cable in a periodical magnetic field.
Item Type:Article
Copyright:©1987 IEEE
Link to this item:http://purl.utwente.nl/publications/55591
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page